# SDR SWIA202508060509

- Difficulty date: May 9, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N605UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000802
- Aircraft time: 13,203 hours, 8,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD-SERVICE-DOOR EVACUATION SLIDE-FITTINGS FWD AND AFT HAVE BROKEN RETURN SPRINGS ON FITTINGS.  REPLACED RETURN SPRINGS ON FWD SERVICE DOOR FWD AND AFT SLIDE FITTINGS. REF E175 AMM 53-10-25
